Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Loose Stool A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Persistent loose stool for 2-3 weeks, ARS?

Posted by canadian1984, 1 Reply
I have to say, for the last month I have been stressing over this.

I would like to ask members who have seen seroconversion before; how common do you see someone experience loose stool for nearly a month? I thought it was these sugar alcohol cookies... Read more »

Yellow, loose stool continuing three weeks after PEP

Posted by Tyne2011, 1 Reply
Hi everyone,
Has anyone experienced prolonged GI side effects from PEP? I took kaletra and Combivir for 40 days total (long story) instead of 28. During therapy, I had loose stools that were controlled by loperamide. I've read on this site that side... Read more »

ARS symptoms

Posted by Anonymous, 3 Replies
If I had a fever for one day and loose stool for a day 2 weeks after a possible exposure would this constitute ARS symptoms or would they be more severe?

Read more »

Does this sound like ARS to any of you?? HELP!

Posted by Anonymous, 1 Reply
I had possible exposure 3 weeks ago and these symptoms developed:

1. Loose stool for 2 weeks (every morning)
2. Diarhea for past week (usually every morning)
3. Some muscle aches (lasted for a couple of days last week)
4. Loss of apetite (about 1... Read more »

Raspy lungs a sign of ARS????

Posted by Anonymous, 3 Replies
I'm still having ARS Symptoms including raspy lungs, cough and dry mouth. I'm to the point I can't sleep at night!!! Are these associates with ARS??? It will be 2 weeks tomorrow for possible exposure... Read more »
Ask the Experts

Loose stools, not on meds!

Dear Doctor Frascino,I was infected with HIV in December `08 and diagnosed in March `09. I currently have CD4 of 729, and a VL which has dropped form over 10,000 to 1,400. According to `resistance tests` , i have a virus which is resistant to most...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,That you have contracted a virus that is "resistant to most meds" should be a warning and wakeup call to everyone reading this forum. It is indeed possible to contract a strain of virus that is already resistant to one or even many HIV... Read more »

Very loose stool/diarreah

I have been on Atripla for over 2 years.Experienced the side effects(dizziness;vivid dreams;light headed;diarreah).I've never missed a dose.Between 20th/21st Aug I ate some delicacies..since then I've developed a serious bout of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would be concerned about parasite or other gut infection. Recommend full clinical assessment possibly including stool cultures/examination and evaluation for gallbladder, liver, and pancreatic function. Atripla usually remains effective in the... Read more »

at higher risk than most on here, will donate (ARS SYMPTOMS) (PRIMARY HIV INFECTION SIGNS AND SYMPTOMS)

i am going crazy and wont have access to a test again for 4.5 weeks, trust me i am getting one as soon as i step foot off the plane in the usa. however, until then i am going absolutely crazy. the reason is that my neck has been pressured and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,I'll be brief, as I've answered many similar questions before. (Check the archives!)Your HIV risk is extremely low (unprotected oral, vaginal fingering with healing non-bleeding cut). Protected sex is indeed protected, assuming the... Read more »

UNDETECTABLE BUT LOOSE STOOLS AND ENLARGED LIVER

Ive been on atripla for about a year and a half, and now that i think of it i've had diarrea and/or loose stool alittle more than frequently, trouble sleeping at night, and now my doctor has noticed that my Liver is a bit enlarged. Also...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A small percentage of patients taking Atripla will have persistence annoying sleep problems due to efavirenz and/or loose stools (often due to tenofovir). The skin problems you describe would generally not be due directly to the Atripla. Liver... Read more »
Articles
National Digestive Diseases Information Clearinghouse

Diarrhea

What is diarrhea? What causes diarrhea? What are the symptoms of diarrhea? Diarrhea in Children Dehydration When should a doctor be consulted? How is the cause of diarrhea diagnosed? How... Read more »
AIDS InfoNet

Diarrhea

What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? The Bottom Line What Is Diarrhea? Diarrhea is an increase in the water content, frequency, and volume of... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small... Read more »
The Well Project

Diarrhea and HIV/AIDS

Table of Contents Diarrhea and HIV How Does Diarrhea Affect the Body? Treating Your Diarrhea Taking Care of Yourself Diarrhea and HIV Diarrhea is one of the most common problems for people living with HIV(HIV+). It can affect as... Read more »